# SDR AALA201904249009

- Difficulty date: April 23, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N921US
- Make and model: Airbus A321-231
- Aircraft serial: 6523
- Aircraft time: 14,349 hours, 5,499 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: No Test
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY FLASHLIGHT FORWARD JUMPSEAT INOPERATIVE. MAINTENANCE REPLACED BATTERY PACK PER GPM 09.11.3 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
